MathSciNet Relay Station
MathSciNet bibliographic data
MR610700 10H20
Fouvry, E.; Iwaniec, H. On a theorem of Bombieri-Vinogradov type. Mathematika 27 (1980), no. 2, 135–152 (1981).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement